# SDR DL72W991941

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- Engine: Pwa JT8D15A
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Loose
- Location: Nr 1 Engine
- Part time: 67,205 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF NR 1 ENG HAD LOW OIL PRESSURE AND LOW OIL PRESSURE LIGHT.  ALSO, OIL QTY DROPPED.  RTO FOUND BANJO FITTING LOOSE AND TIGHTEND SAME.  MTC FERRY ATL FOR ENGINE CHANGE.
